# SDR 95ZZZX1268

- Difficulty date: February 22, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N990SV
- Make and model: Beech B100
- Aircraft serial: BE112
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Part number: 210940
- Condition: Arm Detached
- Location: Prop
- Component: Woodward
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF, PILOT NOTICED A SURGE AND OVERTEMP FROM LT ENGINE.  THE TAKEOFF WAS ABORTED.  AFTER INVESTIGATING, FOUND ARM ON THE SPLINED SHAFT OF THE PROP GOVERNOR HAD FALLEN OFF.  ALL OF THE SAFETY WIRE AND OTHER LINKAGE ATTACHED TO THE ARM WERE STILL INTACT AND SECURED.  THE ARM ON THE PROP GOVERNOR WAS INSTALLED AT THE PLACE OF OVERHAUL.  ALSO, ENGINE TURBINE SECTION WAS SEVERELY DAMAGED.  SUGGEST CHECKING THIS ARM FOR SECURTIY AT THE NEXT ACCESS AND EVERY INSPECTION.
